# SDR DALA2025112708668

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tab
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NR 4 INBD TRACK FWD BOLT, ANTI-ROTATION TAB WORN.  REPAIRED ANTI-ROTATION LOWER LUG SLAT 4, TRACK RIB 9 IAW SRM 57-40-00-300-113. (1322886).
